# SDR SWIA202265624

- Difficulty date: May 19, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 44,907 hours, 38,261 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: None
- Condition: Leaking
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AT 320FL FA CALLED AND INFORMED US ABOUT NOISE COMING FROM SERVICE DOOR. CHECK PRESSURIZATION AND CHECK DOOR STATUS ALL INDICATING NORMAL. A FEW MINUTES LATER THE CABIN PRESSURE RATE INCREASED TO OVER 5000FT AND CABIN ALTITUDE STARTED INCREASING RAPIDLY PASSING OVER 10000FT. STARTED DECENT AND CABIN PRESSURE RESUME TO NORMAL AROUND 10000FT  DIVERT TO EWR AND WROTE UP IN EWR   (FLIGHT 5043 - FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24883337 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED CABIN PRESSURE SELECTOR PANEL IN REFERENCE WITH STEPS IN AMM 21-31-10. PERFORMED OPERATIONAL CHECK OF CABIN PRESSURE SELECTOR PANEL IN REFERENCE WITH AMM 21-31-10. FOUND AIRCRAFT STRUGGLING TO PRESSURIZE. SLAVED IN NEW CABIN PRESSURE CONTROLLER IN REFERENCE TO AMM21-31-16, NO CHANGE IN PRESSURIZATION, ORGINAL CPC REINSTALLED. HEARD STRONG AND NOTICABLE HISSING SOUND FROM SERVICE DOOR. FOUND SERVICE DOOR SEAL TO BE RIPPED. REF CP 24885998 FOR REPLACEMENT OF DOOR SEAL. ORIGINAL CABIN PRESSURE SELECTOR PANEL ASSEMBLY RE-INSTALLED. PERFORMED OPERATIONAL CHECK OF CPS REFERENCING AMM 21-31-00. NOTED NO ABNORMALITIES WHEN SELECTING DIFFERENT PRESSURIZATION RATES. CABIN PRESSURE CLIMBS AND DECENDS NORMALLY. AIRCRAFT HOLDS PRESSURE WITH STEADY RATE.  REFER TO CP 24889406 FOR PRESSURIZATION AND LEACK CHECK."
